| Catalog Number |
68-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Event or Problem Description
Healthcare professional reported right side implant exchange with no complaint against the device.Healthcare professional later reported deflation.Device has been explanted and replaced.
Event or Problem Description
Additional Manufacturer Narrative
Device evaluation: based on the device analysis grid, the assessments of the complaint are: deflation: observed 1 opening assessed as surgical damage and observed 1 opening assessed as fold flaw opening.Other-technical: no observed.No additional observations are performed.No further actions are required as no manufacturing issues are observed.